# SDR CA020227002

- Difficulty date: February 25, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,469 hours
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Cage
- Part number: CL422501
- Condition: Worn
- Location: Sprag Clutch
- Component: Frewheel, Bell, 20604023013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FREEWHEEL UNIT WAS REMOVED EARLY FOR ITS 1500 HOUR INSPECTION FOR MAINTENANCE CONVIENIENCE.  DURING INSPECTION IT WAS NOTED THAT THE CAGE WINDOWS WERE WORN BEYOND THE 0.004
